Cart (Loading....) | Create Account
Close category search window

Reducible polynomials in more than one variable

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hayes, M.H. ; Georgia Institute of Technology, Atlanta, GA ; McClellan, James H.

Polynomials in more than one variable arise frequently in multidimensional signal processing applications. Unlike polynomials in a single variable, multidimensional polynomials cannot, in general, be factored. In this note, it is shown that the set of factorable multi-dimensional polynomials is extremely small in the sense that almost all polynomials in two or more variables are irreducible.

Published in:

Proceedings of the IEEE  (Volume:70 ,  Issue: 2 )

Date of Publication:

Feb. 1982

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.